# SDR DXTA2023020680030

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 7,738 hours, 6,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000745
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMER LIGHTS WERE ILLUMINATED WITH BOTH ENGINES RUNNING AND EMER LT SWITCH IN ARM. EMER LT NOT ARM CAS WAS ALSO ILLUMINATED WITH THE SWITCH IN ARM, ALTHOUGH THAT EVENTUALLY CLEARED ITSELF.  // SIGNOFF// GAINED ACCESS TO FWD EMER BATTEY. REMOVED AND REPLACED EMER BATTERY PN: 6450LS-00 SN: 000745 WITH K-BALLED SERVICEABLE BATTERY PN: 7450LS-00 SN: 005888 FROM AIRCRAFT N437QS SN:50500527(DONOR) TO AIRCRAFT N303QS SN:50500141 RECPIENT TASK BARCODE T2PL6D00A0YLA FOR TRACKING. OPS CHECKS GOOD AT THIS TIME. RESTORED ALL ACCESS. REF EMB 505 AMM 33-52-01
